iMedi.co.uk

Out of date information, search another

Aspirin 300mg Tablets

Out of date information, search another
Document: document 0 change

107 mm


106 mm


106 mm


32 mm    I    I    32 mm    I    I    32 mm


Read attached leaflet for full instructions before use. Ingredients: Each Tablet contains active: aspirin 300mg. Also contains inactive: lactose, sodium saccharin, potato starch, citric acid, sodium lauryl sulphate, talc and calcium carbonate.

Usage:    lild to moderate pain including

headache, migraine, neuralgia (nerve pain), toothache, sore throat and period pains. For the symptomatic relid1 of colds | and fu, rheumatic pain, sprains and strains, muscular aches, fibrositis, sciatica, lumbago, joint swelling and stiffness.

How to lake: Check the bottle seal is not broken before first I use If it is do not take the tablets.

For oral use. The tablets must be dispersed in water before

Dosage: Adiits, the elderly and children over 16 years:

|    1 to 3 tablets to be swallowed with water every 4 hours, or as

directed by your doctor. Not more than 4 doses in any24 hours. A lower dose is recommended for the elderly.


^actavrs

Dispersible

Aspirin

300mg

Tablets

pom    100 tablets


Do not give to children under 16 years of age unless on the advice ofa AAAG8270

If symptoms persist for more than 3 days consult your doctor.    DVL°01/2

Warnings:

DO NOT EXCEED THE STATED DOSE

Do not take if you are allergic to aspirin or any other anti-infammatory pain killers or any of the other ingredients, if you have or wer had a stomach ulcer, or have or ever had gout or blood clotting disorders.

Consult your doctor before taking aspirin if you are pregnant or breastfeeding, you suffer from asthma or are taking other medication.

Storage:

Do not store above 25°C.

Store in the original package.

KEEP OUTOF THE SIGHT AND REACH OF CHILDREN.

Use by the date on the label edge.

PL Holder:

Aspar Pharmaceuticals Ltd, London, NW9 0EQ

PL 08977/0003    tf*



Patient Information Leafet for Dispersible Aspirin Tablets 300mg

Read this leaflet carefully before taking these tablets.

It does not contain all the information about your medicine that you may need to know, so ask your doctor or pharmacist if you have any questions. This leaflet only applies to DispersibleAspirin Tablets 300mg.

1. WHAT THESE TABLETS DO

These tablets contain Aspirin which is a type of painkiller. It is used to relieve pain, swelling and high temperature. It can be used to treat headaches, migraine, neuralgia, toothache, sore throat, period pains and for the relief of sprains, strains, rheumatic pain, sciatica, lumbago,


muscle aches, fibrositis, joint swelling and stiffness.

2. CHECK BEFORE YOU TAKE

Do not take these tablets ifyou:

•    Are allergic to Aspirin, NSAIDs which includes those when in attacks of asthma, angioedema, uticaria or rhinitis have been precipitated by aspirin or any other NSAID or any of the other ingredients listed in section 6

•    Have a stomach ulcer or have had problems with ulcers in the past

•    Suffer from haemophilia or any other bleeding condition

•    Suffer from gout or had in the past

•    Are in the last 3 months of pregnancy or are breast feeding


Important warning:

Do not give this medicine to children under the age of 16 unless your doctor tells you. This is because there is a possible association between Aspirin and Reye's Syndrome when given to children. Reye's syndrome is a veiy rare disease, which can be fatal.

Take special care and tell your doctor ifyou:

•    Are intolerant to some sugars as these tablets contain lactose

•    Have asthma or have ever had it in the past

•    Have dehydration

•    Have been told you are deficient in glucose-6-phosphate dehydrogenase


Tell your doctor or pharmacist ifyou are already taking any of the

following medicines, as their effectiveness may be influenced by

aspirin if they are taken at the same time.

•    Metoclopramide (for sickness and digestive disorders)

•    Blood thinning medicines such as Heparin, Warfarin or nicoumalone

•    Corticosteroids e.g. hydrocortisone (which can be used for arthritis, asthma and infammatory conditions)

•    Anti-inflammatoiy medicines or steroids for pain and inflammation e.g. ibuprofen

•    High blood pressure medicines e.g. diuretic/water tablets, Angio-ll receptor antagonists or ACE inhibitors

•    Epilepsy medicines e.g. Phenytoin, Sodium valproate


Page 1    Page 3    Page 4

106 mm    |    106 mm    i    106 mm


•    Methotrexate (for psoriasis, arthritis or tumours)

•    Antacids for indigestion

•    Probenecid or sulphinpyrazone for gout

•    Anti-depressants e.g. citalopram

Before using aspirin inform your doctor about the medicines you are taking. If you are using aspirin regularly seek advice of your doctor before taking any other medicine (including other medicines that you have bought).

Pregnancy and breast-feeding

Ask your doctor or pharmacist for advice before taking this medicine. Aspirin should not be taken in the last three months of pregnancy. Do not take this medicine if you are breastfeeding.


3. HOW TO TAKE THE TABLETS

Do not take these tablets without discussing it with your doctor first. Dosage in adults, the elderly and children over the age of 16 years: Take 1 to 3 tablets with water, eveiy 4 hours.

Do not take more than 4 doses in any 24 hours.

A lower dose is recommended for the elderly.

When taking this medicine, it is important to remember the following:

•    The tablets must be dissolved in a glass of water before taking

•    Do not give to children aged under 16 years unless told to by your doctor

•    Do not exceed the stated dose

•    Seek medical attention IMMEDIATELY if you accidentally take too


many tablets

•    If you miss a dose, do not take a double dose to make up for the missed dose

•    If symptoms persist for more than 3 days consult your doctor 4. POSSIBLE SIDE EFFECTS

Most people will not have problems, but some may get some.

If you get any of these serious side effects, stop taking the tablets.

See a doctor at once:

•    You are sick and it contains blood or dark particles that looklike coffee grounds

•    Pass blood in your stools or pass black tarry stools


•    Stomach problems including pain, indigestion or heartburn

•    Allergic reactions such as skin rash, swelling of the face, neck or throat, worsening of asthma, difficulty in breathing

•    Bleeding on the brain which may cause a severe headache or stroke

These other effects are less serious.

If they bother you talk to a pharmacist:

•    Feeling sick, being sick, changes to the stomach lining (swelling or ulcers)

•    Increased bleeding time when you cut yourself, bleeding under the skin which may look like bruising

•    Nose bleeds (if a nose bleed is severe or lasts for a long time, talk to a doctor straight away)


• Hearing problems (e.g. ringing in the ears) feeling dizzy (vertigo), feeling confused

5.    STORING YOUR MEDICINE

Keep your medicine in a safe place where children cannot see or reach it. Do not store above 25°C.

Store in the original packaging to protect from light and moisture.

Do not use this medicine after the expiry date printed on the packaging.

6.    MORE ABOUT YOUR MEDICINE

The active ingredient in these tablets is aspirin 300mg.

The inactive ingredients are lactose, sodium saccharin, potato starch,


citric acid, sodium lauryl sulphate, talc and calcium carbonate.

The product licence holder and manufacturer is Aspar Pharmaceuticals Ltd,

29 - 30 Capitol Way, Colindale,

London, NW9 0EQ.

PL 08977/0003

Dispersible Aspirin 300mg tablets are available in blister packs of 2, 4, 8, 12, 16, 24, 32, 48, 50 or 96 tablets and they are also available in container packs of 8, 16, 25, 32, 50,100, 250, 500, 1000 or 5000 tablets (Not all pack sizes are marketed).

Date of text revision: April 2014


Page 5


Page 6


Page 7


120 mm


^ctavfe Dispersible Aspirin 300mg Tablets


CD

CD

□_


Read attached leaflet for full instructions before use. Ingredients: Each Tablet contains active: aspirin 300mg. Also contains inactive: lactose sodium saccharin, potato starch, citric acid, sodium lauryl sulphate talc and calcium carbonate.

Usage: For the relief of mild to moderate pain including headache migraine, neuralgia (nerve pain), toothache sore throat and period pains. For ihe symptomatic relief ofcolds and flu,rheumatic pain, sprains and strains, muscular aches fibrositis, sciatica, lumbago, joint swelling and stiffness.

Hew to take: Check ihe bottle seal is not broken before first use. If it is do not take the tablets.


For oral use. The tablets must be dispersed in water before use.

Dosage: Adults, the elderly and children over 16 years:

1 to 3 tablets to be swallowed wih water eveiy 4 hours or as directed byyour doctor. Not more than 4 doses in any 24 hours. A lower dose is recommended for the elderly.

Do not give to children under 16 years of age unless on the advice of a doctor.

Ifsymptoms persist for more than 3 days consult your doctor. Warnings:

DO NOT EXCEED THE STATED DOSE]

Do not take ifyou are allergic to aspirin or any other


AAAG8270 DVL001/2

anti-inflammatory pain killers or any of the other ingredients, if you have or ever had a stomach ulcer, or have or ever had gout or blood clotting disorders. Consult your doctor before taking aspirin ifyou are pregnant or breastfeeding, you suffer from asthma or are taking other medication.

Storage:

Do not store above 25°C.

Store in the original package.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Use by the date on the label edge.

PL Holder:

Aspar Pharmaceuticals Ltd, London, NW9 0EQ PL 08977/0003


Page 2 (base label)